Alert archive / Arkansas / Special Weather Statements in 2011

Special Weather Statement, NWS Little Rock, AR

August 4, 2011Conway County, Arkansas

NWS Little Rock, AR issued this special weather statement at Aug 4, 2011, 10:13 AM CDT for Conway County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 10:13 AM CDT (15:13 UTC)
Expired
Aug 4, 2011, 10:45 AM CDT
In force
32 min
Issued by
NWS Little Rock, AR

County Conway County, AR

The radar

The Little Rock radar (KLZK), 66 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
658 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WWUS84 KLZK 041513
SPSLZK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1013 AM CDT THU AUG 4 2011

ARZ022-031-041545-
CONWAY AR-POPE AR-
1013 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POPE AND CENTRAL
CONWAY COUNTIES UNTIL 1045 AM CDT...

AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES SOUTH OF CARGILE LAKE...OR 6 MILES
NORTHWEST OF MORRILTON...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MORRILTON...          ST. VINCENT...        SOLGOHACHIA...
  LANTY...              HILL CREEK...         HATTIEVILLE...
  HAPPY BEND...         BLICK...              WONDERVIEW...
  OVERCUP...            KENWOOD...            ECONOMY...
  BLACKWELL...          WILDCAT MTN...        WESLEY CHAPEL...
  SPRING MEADOWS...     OLD HICKORY...        NORTHVIEW SUBDVN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 94 AND 112.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3541 9268 3518 9258 3511 9286 3527 9295
TIME...MOT...LOC 1514Z 246DEG 13KT 3523 9280

$$

/44

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 4, 6:45 AM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 4, 6:45 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
645 AM CDT THU AUG 4 2011

.AVIATION...
ISOLATED THUNDERSTORMS WILL BE NOTED THIS MORNING IN THE NORTHERN
HALF OF THE STATE. OTHERWISE...THERE WILL BE A LOT OF HIGH
CLOUDS/SOME MIDDECK TODAY...WITH CUMULUS FORMING BETWEEN 5000 AND
6000 FEET. MORE ISOLATED STORMS WILL DEVELOP DURING THE HEAT OF THE
AFTERNOON BEFORE DIMINISHING TOWARD SUNSET.

A FRONT WILL BE NEAR THE ARKANSAS AND MISSOURI BORDER TONIGHT. THE
FRONT IS EXPECTED TO BECOME ACTIVE...WITH ISOLATED TO SCATTERED
THUNDERSTORMS POPPING UP ACROSS THE NORTHERN HALF OF THE STATE.
OUTSIDE OF WHERE STORMS FORM...VFR CONDITIONS ARE EXPECTED.

WINDS TODAY WILL VARY FROM SOUTHEAST TO SOUTHWEST AT 6 TO 10 MPH.
WINDS TONIGHT WILL BE LIGHT AND VARIABLE. (46)
&&

.SHORT TERM...TODAY THROUGH SUNDAY

THE MAIN FOCUS WILL AGAIN BE THE DANGEROUSLY HOT CONDITIONS EXPECTED
THROUGH THIS EVENING...AND OVER THE NEXT SEVERAL DAYS...

MANY RECORDS WERE EITHER TIED OR BROKEN ON WED...WITH THE HOTTEST
TEMPS EVER SEEN AT SOME LOCATIONS SINCE RECORDS HAVE BEEN KEPT.
LUCKILY...A REPEAT PERFORMANCE IS NOT EXPECTED THIS
AFTERNOON...THOUGH IT WILL BE VERY CLOSE AS VERY HOT CONDITIONS ARE
EXPECTED. 850MB TEMPS WILL BE SLIGHTLY COOLER THIS AFTERNOON...AND
WITH THE FRONTAL BOUNDARY STALLED OVER PORTIONS OF THE STATE...ADDED
MOISTURE WILL KEEP HIGHS FROM REACHING THE LEVELS SEEN ON WED.
HOWEVER...DO EXPECT TEMPS TO WARM SIGNIFICANTLY TO OVER 100 DEGREES
AT MOST LOCATIONS. TEMPS NEAR OR JUST ABOVE 110 WILL STILL BE
POSSIBLE...ESPECIALLY ALONG THE AR RIVER VALLEY REGION FROM LITTLE
ROCK AND POINTS WEST. OTHER AREAS WITH TEMPS NEAR 110 WILL BE ACROSS
FAR WRN AND SWRN SECTIONS OF THE CWA. THIS IS THE REGION THAT HAS
BEST POTENTIAL FOR DRYING OUT THIS AFTERNOON...WITH DEWPTS LIKELY TO
DROP INTO THE 60S...EVEN SOME 50S POSSIBLE. HEAT INDICES WILL LIKELY
APPROACH OR EXCEED 115 ACROSS MUCH OF THE CWA...SO HAVE KEPT ONGOING
EXCESSIVE HEAT WARNING...AS WELL AS EXPANDING THE COVERAGE TO THE
ENTIRE CWA.

PRECIP CHANCES WILL BE SLIGHTLY HIGHER THAN YESTERDAY...WITH THE
FRONTAL BOUNDARY STALLED ACROSS THE STATE...GENERALLY FROM NW AR
INTO EAST CENTRAL AR. THIS WILL KEEP ISOLATED TO SCT SHRA/TSRA
POSSIBLE ACROSS MUCH OF THE CWA...WITH THE BEST CHANCES REMAINING
ACROSS NRN AND NERN SECTIONS OF THE STATE. ANY STORM THAT DOES FORM
WILL HAVE THE POTENTIAL TO BECOME SVR...WITH DAMAGING WINDS THE MAIN
THREAT.

HOT CONDITIONS WILL PERSIST THROUGH THE WEEKEND...THOUGH A SLIGHT
COOLING TREND IS EXPECTED AS THE UPPER RIDGE RESPONSIBLE FOR THE
EXTREME HEAT FLATTENS...AND BEGINS SHIFTING SLOWLY WEST. EVEN
SO...EXPECT HIGHS TO RANGE FROM THE UPPER 90S TO AROUND 106-108
FRI...COOLING DOWN TO THE MID 90S TO AROUND 104 BY SUN. HAVE
EXTENDED HEAT ADV THROUGH SUN EVENING...THOUGH WILL KEEP A CLOSE EYE
ON POTENTIAL UPGRADE TO WARNING FOR PORTION OF THE CWA FOR FRI. KEEP
MENTION OF POPS ACROSS AT LEAST SOME PORTION OF THE CWA THROUGH MUCH
OF THE REST OF THE SHORT TERM AS WELL.

&&

.LONG TERM...MONDAY THROUGH WEDNESDAY

IT APPEARS HIGH PRESSURE WILL BUILD OVER THE SOUTHWEST UNITED
STATES...WHICH WILL CREATE A NORTHWEST WIND FLOW ALOFT. THIS WILL
DRIVE A COLD FRONT INTO ARKANSAS...WITH THE FRONT EXPECTED TO STALL.
THIS WILL RESULT IN ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY.

IT WILL BE A LITTLE COOLER...ESPECIALLY IN NORTHERN/EASTERN SECTIONS
OF THE STATE AWAY FROM THE HIGH. READINGS IN THESE AREAS WILL BE
CLOSE TO NORMAL. ABOVE NORMAL TEMPERATURES REMAIN IN THE FORECAST
ACROSS THE SOUTH/WEST. HOWEVER...READINGS WILL NOT BE A HOT AS
EXPERIENCED IN THE SHORT TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR    100  79  97  79 /  20  30  30  20
CAMDEN AR        109  81 107  81 /  10  10  20  10
HARRISON AR      106  76 100  76 /  30  30  30  20
HOT SPRINGS AR   108  81 106  81 /  20  20  20  10
LITTLE ROCK   AR 109  82 104  80 /  20  20  20  10
MONTICELLO AR    105  82 106  81 /  10  10  20  10
MOUNT IDA AR     107  79 106  79 /  20  20  20  10
MOUNTAIN HOME AR 103  77  98  77 /  30  30  30  20
NEWPORT AR        99  79  97  79 /  20  30  30  20
PINE BLUFF AR    108  82 105  81 /  10  20  20  10
RUSSELLVILLE AR  112  80 106  80 /  20  20  20  10
SEARCY AR        103  80 101  79 /  20  20  30  20
STUTTGART AR     106  80 103  79 /  20  20  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

HEAT ADVISORY FROM 7 PM THIS EVENING TO 9 PM CDT SUNDAY FOR
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT
SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-
POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...62 / LONG TERM...46
Hazardous weather outlook, Aug 4, 5:00 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT THU AUG 4 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL REMAIN DOMINANT TODAY...BRINGING VERY HOT
CONDITIONS. TEMPERATURES WILL MOSTLY RANGE FROM 100 TO 110
DEGREES...AND WILL EXCEED 110 DEGREES IN PLACES. THESE READINGS
COMBINED WITH HIGH HUMIDITY LEVELS WILL CREATE VERY DANGEROUS HEAT
INDEX VALUES FROM 110 TO 120 DEGREES.

AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY. THIS WILL BE ONE OF
THE HOTTEST DAYS OF THE YEAR...AND PEOPLE NEED TO TAKE THE HEAT
SERIOUSLY. HEAT IS THE NUMBER ONE WEATHER RELATED KILLER IN THE
UNITED STATES.

ANY THUNDERSTORMS TODAY WILL BE ISOLATED. HOWEVER...THE
STORMS COULD ALSO BE SEVERE...WITH DAMAGING WIND GUSTS THE MAIN
CONCERN. GUSTS COULD EXCEED 70 MPH...WHICH IS STRONG ENOUGH TO
DOWN TREES AND POWER LINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IT APPEARS HIGH PRESSURE WILL MOVE SLOWLY TOWARD THE SOUTHWEST
UNITED STATES IN THE COMING DAYS. THIS WILL CREATE A NORTHWEST WIND
FLOW ALOFT...WHICH WILL DRIVE A COLD FRONT INTO THE REGION BY
MONDAY. THE FRONT IS EXPECTED TO STALL TUESDAY AND WEDNESDAY.

PRECEDING THE FRONT...IT WILL REMAIN HOT INTO THE WEEKEND...WITH
ABOVE NORMAL TEMPERATURES IN THE FORECAST AND HEAT INDEX VALUES OVER
105 DEGREES. A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF ARKANSAS
THROUGH SUNDAY.

ONCE THE FRONT ARRIVES EARLY NEXT WEEK...IT WILL NOT BE QUITE SO
HOT. TEMPERATURES WILL BE CLOSER TO NORMAL...ESPECIALLY IN NORTHERN
AND EASTERN SECTIONS OF THE STATE AWAY FROM HIGH PRESSURE.

SURROUNDING THE FRONT...THERE WILL BE ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS. CHANCES FOR RAIN WILL BE HIGHEST IN THE NORTH AND
EAST...OR IN AREAS NORTH OF THE FRONT. SOME STORMS COULD BE
SEVERE...WITH DAMAGING WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46

In the hours before

Local storm report, Aug 4, 8:41 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
841 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND DMG     3 S MCCRORY             35.21N 91.20W
08/04/2011                   WOODRUFF           AR   EMERGENCY MNGR

            TREES AND POWER POLES WERE DOWN. SOME TREES HAD TO BE CUT
            OUT OF THE ROAD.

&&

227
Special weather statement, Aug 4, 8:48 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 AM CDT THU AUG 4 2011

ARZ022-031-038-039-041430-
CONWAY AR-PERRY AR-POPE AR-YELL AR-
848 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YELL...EXTREME SOUTHERN
POPE...NORTHERN PERRY AND SOUTHWESTERN CONWAY COUNTIES UNTIL 930 AM
CDT...

AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN NEAR NEW NEELY...OR
13 MILES SOUTH OF RUSSELLVILLE.  THIS STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN...WHICH COULD RESULT IN MINOR FLOODING...HAS
OCCURRED OVER THE PAST 3 HOURS AND STORMS ARE REDEVELOPING OVER
THESE SAME AREAS.

* LOCATIONS IMPACTED INCLUDE...
  PETIT JEAN MTN...     CARDEN BOTTOMS...     HOMEWOOD...
  CASA...               SWEEDEN ISLAND PARK...
  ROSE LAKE...          ROOSEVELT LAKE...     PULLEN POND...
  PETIT JEAN PARK ARPT...                     NEW NEELY...
  LAKE LUCY...          LAKE JEANNETTE...     LAKE GEORGE...
  LAKE ELISE...         WINROCK...            LAKE AMANDA...
  LAKE ABBY...          HOLLA BEND WILDLIFE REFUGE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3518 9306 3518 9288 3497 9301 3507 9317
TIME...MOT...LOC 1345Z 257DEG 1KT 3510 9308

BJS
Local storm report, Aug 4, 9:21 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
921 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     1 W QUITMAN             35.38N 92.23W
08/03/2011                   CLEBURNE           AR   EMERGENCY MNGR

            DAMAGE OCCURRED IN THE 800 AND 900 BLOCKS OF ARKANSAS 124
            ABOUT 1.5 MILES WEST OF QUITMAN. EIGHT HOUSES HAD ROOF
            DAMAGE. EIGHT SHEDS...THREE BARNS...AND TWO SHOP
            BUILDINGS WERE DAMAGED.

&&

28
Special weather statement, Aug 4, 9:48 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
948 AM CDT THU AUG 4 2011

ARZ023-031-032-041535-
CONWAY AR-FAULKNER AR-VAN BUREN AR-
948 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAN BUREN...NORTHERN
FAULKNER AND NORTHEASTERN CONWAY COUNTIES UNTIL 1030 AM CDT...

AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF MONEY MTN...OR 14 MILES SOUTHWEST
OF CLINTON...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  GREERS FERRY LAKE...  WHIPPLE...            TWIN GROVES...
  MIDDLETON...          FAIRFIELD BAY MARINA...
  FAIRBANKS...          DAMASCUS...           CLAUDE...
  CHOCTAW REC AREA...   CHOCTAW...            CATHOLIC POINT...
  SOUTHSIDE...          MORGANTON...          FORMOSA...
  CULPEPPER...          CENTER RIDGE...       BEVERAGE TOWN...
  BEE BRANCH...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3563 9227 3535 9227 3530 9264 3546 9270
TIME...MOT...LOC 1448Z 248DEG 19KT 3541 9255

/44
Local storm report, Aug 4, 10:08 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1008 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     10 SSW DOWNTOWN LITTLE  34.60N 92.30W
08/03/2011                   PULASKI            AR   NWS EMPLOYEE

            TREES AND POWER LINES WERE BLOWN DOWN ALONG THE
            PULASKI/SALINE COUNTY LINE IN THE SHANNON HILLS AREA.

&&

28
Special weather statement, Aug 4, 10:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1013 AM CDT THU AUG 4 2011

ARZ022-031-041545-
CONWAY AR-POPE AR-
1013 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POPE AND CENTRAL
CONWAY COUNTIES UNTIL 1045 AM CDT...

AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES SOUTH OF CARGILE LAKE...OR 6 MILES
NORTHWEST OF MORRILTON...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MORRILTON...          ST. VINCENT...        SOLGOHACHIA...
  LANTY...              HILL CREEK...         HATTIEVILLE...
  HAPPY BEND...         BLICK...              WONDERVIEW...
  OVERCUP...            KENWOOD...            ECONOMY...
  BLACKWELL...          WILDCAT MTN...        WESLEY CHAPEL...
  SPRING MEADOWS...     OLD HICKORY...        NORTHVIEW SUBDVN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 94 AND 112.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3541 9268 3518 9258 3511 9286 3527 9295
TIME...MOT...LOC 1514Z 246DEG 13KT 3523 9280

/44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:40 AM CDTExcessive Heat WarningLZK11 hr
Aug 4, 3:40 AM CDTHeat AdvisoryLZKBaxter, Cleburne, Conway, Fulton, Garland, Independence and 7 more5 days
Aug 4, 5:40 AM CDTSpecial Weather StatementLZKPerry30 min
Aug 4, 5:46 AM CDTSevere Thunderstorm WarningLZKConway, Perry, Yell34 min
Aug 4, 7:13 AM CDTSpecial Weather StatementLZKPerry47 min
Aug 4, 7:44 AM CDTSpecial Weather StatementLZKPerry31 min
Aug 4, 8:48 AM CDTSpecial Weather StatementLZKPerry42 min
Aug 4, 9:48 AM CDTSpecial Weather StatementLZKVan Buren47 min
Aug 4, 12:13 PM CDTSpecial Weather StatementLZKIzard47 min
Aug 4, 2:48 PM CDTSpecial Weather StatementLZKDrew47 min
Aug 4, 3:09 PM CDTSevere Thunderstorm WarningLZKDrew36 min
Aug 4, 3:15 PM CDTSevere Thunderstorm WarningLZKDrew30 min
Aug 4, 3:38 PM CDTSpecial Weather StatementLZKBradley32 min
Aug 4, 3:43 PM CDTSevere Thunderstorm WarningLZKDrew32 min
Aug 4, 3:50 PM CDTSevere Thunderstorm WarningLZKBradley25 min
Aug 4, 4:12 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun19 min
Aug 4, 4:23 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland37 min
Aug 4, 4:29 PM CDTSpecial Weather StatementLZKCalhoun46 min
Aug 4, 4:32 PM CDTSpecial Weather StatementLZKPolk33 min
Aug 4, 4:35 PM CDTSevere Thunderstorm WarningLZKPolk, Scott25 min
Aug 4, 4:42 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita33 min
Aug 4, 4:55 PM CDTSevere Thunderstorm WarningLZKScott35 min
Aug 4, 4:56 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas34 min
Aug 4, 5:11 PM CDTSevere Thunderstorm WarningLZKPolk24 min
Aug 4, 5:19 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas26 min
Aug 4, 5:24 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas36 min
Aug 4, 5:42 PM CDTSevere Thunderstorm WarningLZKDallas22 min
Aug 4, 5:47 PM CDTSpecial Weather StatementLZKOuachita28 min
Aug 4, 6:07 PM CDTSpecial Weather StatementLZKPolk28 min
Aug 4, 6:10 PM CDTSpecial Weather StatementLZKScott30 min
Aug 4, 6:48 PM CDTSevere Thunderstorm WarningLZKPolk27 min

Nearby

Special Weather Statements in Arkansas, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.